# SDR 3HDR2018102300004

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Filed by: Honda Aircraft Company, LLC, repair station 3HDR835B
- Aircraft: N336BD
- Make and model: Honda HA-420
- Aircraft serial: 42000127
- Aircraft time: 12 hours, 9 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HJ112913101009
- Part serial: MX812178A
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 12 hours, 9 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSPECTION DISCOVERED ACCUMULATION OF HYDRAULIC FLUID ON AFT FUSELAGE EXTERIOR. UPON FURTHER INVESTIGATION FOUND HYDRAULIC SYSTEM ECOLOGY BOTTLE FULL AND OVER FLOWING. FURTHER TROUBLE SHOOTING WAS PERFORMED AND FOUND MAIN HYDRAULIC PUMP ASSEMBLY INTERNAL LEAKAGE CAUSING HYDRAULIC FLUID TO DRAIN FROM PUMP ASSEMBLY FILLING ECOLOGY BOTTLE. REMOVED AND REPLACED HYDRAULIC PUMP ASSEMBLY P/N HJ1-12913-101-009 PER AMM 29-11-12. OPERATIONALLY CHECK GOOD WITH NO FURTHER DEFECTS NOTED.
